Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 29, NWS Norman, OK

May 19, 2017Major County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this river flood warning at May 19, 2017, 10:07 AM CDT for Major County, Woods County, Woodward County, Oklahoma. It took effect at May 19, 2017, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 19, 2017, 10:07 AM CDT (15:07 UTC)
In effect from
May 19, 2017, 1:00 PM CDT
Expired
May 20, 2017, 1:00 AM CDT
In force
12 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 73 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Waynoka (WANO2).

Action stage
7.5 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07158000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 6:45 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 19, 6:45 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
645 AM CDT Fri May 19 2017

.AVIATION...
19/12Z TAFs. Widespread MVFR conditions expected most of forecast
period with IFR across west/northwest Oklahoma terminals through
this morning. Scattered TSRA will affect KLAW and KSPS this
morning with more widespread activity near frontal boundary this
afternoon and evening across all but far northwest Oklahoma.

&&

.PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/

DISCUSSION...
Band of strong/severe storms just west and north of OKC, in
response to enhanced waa on nose of llj, continues to shift north
and east early this morning and is expected to weaken with time.
Another area of organized convection west of Abilene, TX forecast
to weaken through the morning but may work its way northward into
our Texas counties. This area of convection will make an already
moderate to low confidence forecast even more complicated.
Although there are model differences on timing and placement of
convection today, a common signal is for thunderstorm activity
to consolidate along a slow moving cold front this afternoon
through the evening hours. This line of storms will pose a
damaging wind and large hail threat. Higher end severe will be
possible with an discrete storms head of frontal boundary across
western north Texas and southwest-southcentral Oklahoma, primarily
very large hail. The ability to realize prefrontal convection
will be heavily dependent on evolution of West Texas storms
mentioned above. Latest swody1 also discusses these
uncertainties.

In addition to the severe potential through tonight, there is
still a concern for flash flooding to go along with mainstem river
flooding. We have trimmed off the western sections of the flood
watch where brevity of any heavy rain should preclude organized
areas of flooding.

Cooler and drier for much of the weekend before western periphery
of large upper trough swings through Monday and Tuesday. This will
be our next opportunity for organized thunderstorm activity.
Overall, rest of next week looks to be below average on
temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  53  70  50 /  70  90  10   0
Hobart OK         77  50  72  49 /  90  70   0   0
Wichita Falls TX  82  56  75  52 /  70  80  20   0
Gage OK           65  45  68  46 /  50  30   0   0
Ponca City OK     76  51  67  47 /  80  80  10   0
Durant OK         83  64  76  55 /  30  80  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
     017>020-023>032-037>048-050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&

26/11
Hazardous weather outlook, May 19, 8:27 AM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
827 AM CDT Fri May 19 2017

OKZ004>048-050>052-TXZ083>090-201330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
827 AM CDT Fri May 19 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.THUNDERSTORMS...
There is an enhanced risk of severe thunderstorms today and
tonight across portions of north Texas and southern Oklahoma.
There is a slight risk of severe thunderstorms across much of the
remainder of Oklahoma, except for northwest Oklahoma.

LOCATION...
The enhanced risk is south and east of a line from Knox City and
Archer City to Burkburnett Texas to Walters and Chickasha to
Holdenville Oklahoma.

Surrounding the enhanced risk, there is also a slight risk across
much of Oklahoma southeast of a line from Alva to Cheyenne to
Erick Oklahoma, and also includes the remainder of western north
Texas.

TIMING...
11 AM to Midnight.

IMPACTS...
Hail up to the size of tennis balls, winds to 80 mph will be
possible with the strongest storms, with the highest chances in
the enhanced risk area.

There is a low chance of tornadoes.

Heavy rainfall will be possible over much of the risk areas.

DISCUSSION...
An area of showers and thunderstorms will move across portions of
central and southern Oklahoma, and western north Texas this
morning. Wind gusts up to 60 mph and hail up to the size of half
dollars will be possible with the strongest storms this morning.

A cold front over northwestern Oklahoma this morning will move
slowly southeast today. Additional thunderstorms are expected to
develop along the front early this afternoon and spread east as
the front moves through Oklahoma and north Texas. The morning
activity could have an impact on what happens this afternoon and
evening but right now storms along the front are expected to
develop into a line of thunderstorms with the potential of large
hail, damaging winds, and very heavy rainfall. Isolated
thunderstorms may also develop ahead of the front. If isolated
storms do develop ahead of the front, there will be a low chance
of a tornado with these storms in addition to very large hail,
damaging wind and heavy rainfall.

Thunderstorms will continue overnight, although the risk of severe
weather will decrease late tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations during the day into this evening.

.Flooding...
More widespread heavy rainfall will be possible, especially this
afternoon into tonight. This heavy rain could lead to flash
flooding and river flooding in some locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.THUNDERSTORMS...
Isolated thunderstorms will be possible in southeastern Oklahoma
Saturday morning before moving out of the area.

There will be chances of thunderstorms again Sunday night through
Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 19, 8:51 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
851 AM CDT FRI MAY 19 2017

OKZ039-044>046-TXZ090-191430-
Cotton OK-Stephens OK-Carter OK-Jefferson OK-Clay TX-
851 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Cotton...south
central Stephens...southwestern Carter...Jefferson and northeastern
Clay Counties Until 930 AM CDT...

AT 848 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Henrietta to 3 miles northeast of Terral, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Henrietta, Waurika, Healdton, Wilson, Ringling, Ryan, Byers, Terral,
Hastings, Addington, Sugden, Grady, Oscar, southeastern Waurika Lake
and Cornish.

LAT...LON 3369 9828 3426 9816 3432 9767 3422 9740
      3407 9752 3407 9756 3402 9756 3396 9761
      3399 9768 3394 9773 3392 9778 3389 9779
      3389 9780 3385 9787 3389 9798 3364 9798
TIME...MOT...LOC 1348Z 212DEG 35KT 3381 9810 3392 9789

KURTZ
Special weather statement, May 19, 9:22 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
922 AM CDT FRI MAY 19 2017

OKZ023-035-037-038-044-191500-
Kiowa OK-Tillman OK-Cotton OK-Caddo OK-Comanche OK-
922 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR eastern Kiowa...northeastern
Tillman...western Cotton...southern Caddo and Comanche Counties Until
1000 AM CDT...

AT 919 AM CDT, strong non-thunderstorm wind gusts, out of the east
and southeast, are developing behind the eastward moving showers.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Lawton, Frederick, Walters, Cache, Elgin, Apache, Snyder, Geronimo,
Fletcher, Cyril, Grandfield, Sterling, Cement, Chattanooga, Randlett,
Mountain Park, Medicine Park, Indiahoma, Manitou and Devol.

This includes Interstate 44 between mile markers 4 and 67.

LAT...LON 3438 9906 3507 9883 3494 9809 3490 9809
      3412 9845
TIME...MOT...LOC 1419Z 206DEG 36KT 3460 9854

KURTZ
Special weather statement, May 19, 9:27 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
927 AM CDT FRI MAY 19 2017

OKZ005>008-011>013-015-017>019-191515-
Major OK-Garfield OK-Kingfisher OK-Logan OK-Alfalfa OK-Dewey OK-
Woods OK-Kay OK-Grant OK-Blaine OK-Noble OK-
927 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR Major...Garfield...northern
Kingfisher...northwestern Logan...southern Alfalfa...northeastern
Dewey...southeastern Woods...southwestern Kay...southern Grant...
northern Blaine and northwestern Noble Counties Until 1015 AM CDT...

AT 924 AM CDT, strong thunderstorms were along a line extending from
5 miles north of Oakwood to 6 miles northwest of Hitchcock to 3 miles
northwest of Loyal to near Dover, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Enid, Fairview, Hennessey, Helena, Waukomis, Okeene, Garber, Canton,
Lahoma, Covington, Billings, Ringwood, Dover, Drummond, Carmen, Cleo
Springs, Marshall, Longdale, Kremlin and Goltry.

LAT...LON 3662 9859 3665 9810 3665 9781 3661 9735
      3587 9775 3593 9818 3593 9847 3592 9880
TIME...MOT...LOC 1424Z 203DEG 43KT 3601 9871 3601 9844 3601 9816 3599
9787

KURTZ
Special weather statement, May 19, 9:30 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
930 AM CDT FRI MAY 19 2017

OKZ039>042-045-046-050-191515-
Love OK-Stephens OK-Carter OK-Pontotoc OK-Garvin OK-Murray OK-
Jefferson OK-
930 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Stephens...Carter...southwestern Pontotoc...Garvin...Murray and
northeastern Jefferson Counties Until 1015 AM CDT...

AT 929 AM CDT, strong thunderstorms were along a line extending from
3 miles southwest of Graham to near Ringling, moving northeast at 45
MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Pauls Valley, Sulphur, Davis, Lone Grove, Healdton, Wynnewood,
Wilson, Stratford, Maysville, Ringling, Roff, Springer, Elmore City,
Velma, Paoli, Katie, Fitzhugh, Dougherty, Foster and Tatums.

This includes Interstate 35 between mile markers 37 and 80.

LAT...LON 3411 9789 3485 9739 3483 9695 3470 9661
      3450 9685 3450 9688 3448 9688 3399 9747
TIME...MOT...LOC 1429Z 218DEG 38KT 3430 9748 3418 9759

KURTZ
Special weather statement, May 19, 9:45 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
945 AM CDT FRI MAY 19 2017

OKZ024-025-027>030-191515-
Grady OK-Oklahoma OK-Pottawatomie OK-Canadian OK-Cleveland OK-
McClain OK-
945 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...Oklahoma...
west central Pottawatomie...southeastern Canadian...Cleveland and
northwestern McClain Counties Until 1015 AM CDT...

AT 943 AM CDT, An area of strong, non-thunderstorm wind gusts, out
of the east and southeast, will develop behind the exiting rain
showers.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Del
City, Newcastle, Blanchard, Bethany, Mustang, Choctaw, Warr Acres,
The Village, Noble, Tuttle, Harrah, Slaughterville, Spencer, Nichols
Hills and Jones.

This includes the following highways...
 Interstate 35 between mile markers 99 and 141.
 Interstate 40 between mile markers 140 and 176.
 Interstate 44 between mile markers 98 and 139.
 Interstate 240 between mile markers 1 and 16.

LAT...LON 3566 9744 3549 9717 3522 9695 3503 9757
      3534 9786
TIME...MOT...LOC 1443Z 235DEG 41KT 3534 9773 3514 9754

KURTZ
Special weather statement, May 19, 10:03 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1003 AM CDT FRI MAY 19 2017

OKZ006>008-011>013-191545-
Major OK-Garfield OK-Alfalfa OK-Kay OK-Grant OK-Noble OK-
1003 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Major...Garfield...
Alfalfa...western Kay...Grant and northwestern Noble Counties Until
1045 AM CDT...

AT 1000 AM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Cleo Springs to near Carrier to 4 miles
southwest of Kremlin to 3 miles northwest of Breckenridge to near
Fairmont, moving north at 55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Enid, Blackwell, Tonkawa, Cherokee, Medford, Helena, Pond Creek,
Garber, Lahoma, Covington, Billings, Ringwood, Lamont, Carmen,
Wakita, Cleo Springs, Kremlin, Goltry, Breckenridge and Meno.

This includes Interstate 35 between mile markers 209 and 236.

LAT...LON 3690 9715 3623 9760 3637 9787 3638 9850
      3700 9838 3700 9729
TIME...MOT...LOC 1500Z 199DEG 47KT 3644 9839 3650 9805 3652 9790 3646
9780 3637 9766

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more41 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:19 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:40 PM CDTTornado WarningOUNJefferson20 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love39 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min
May 18, 11:20 PM CDTTornado WarningOUNLove, Marshall25 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston49 min
May 18, 11:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall43 min
May 18, 11:41 PM CDTTornado WarningOUNJohnston, Marshall34 min
May 19, 12:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston23 min
May 19, 12:35 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma47 min
May 19, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more50 min
May 19, 2:16 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
May 19, 2:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more49 min
May 19, 2:32 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma118 min
May 19, 3:15 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne45 min
May 19, 3:37 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne113 min
May 19, 6:44 AM CDTSpecial Weather StatementOUNTillman31 min
May 19, 6:57 AM CDTSpecial Weather StatementOUNTillman33 min
May 19, 8:04 AM CDTSpecial Weather StatementOUNCaddo41 min
May 19, 8:31 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher44 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNJefferson39 min
May 19, 9:22 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman38 min
May 19, 9:27 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major48 min
May 19, 9:30 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray, Pontotoc45 min
May 19, 9:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 19, 10:03 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant42 min
May 19, 11:15 AM CDTSpecial Weather StatementOUNHughes45 min
May 19, 11:19 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma26 min
May 19, 12:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 19, 12:44 PM CDTSpecial Weather StatementOUNGarvin46 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNCotton, Jefferson38 min
May 19, 2:53 PM CDTSpecial Weather StatementOUNCotton67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNJefferson, Love45 min
May 19, 3:03 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 19, 3:28 PM CDTSpecial Weather StatementOUNGarvin32 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Tillman54 min
May 19, 3:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNCarter34 min
May 19, 4:03 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
May 19, 4:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole23 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.